Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 151, NWS North Platte, NE

June 20, 2014Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 20, 2014, 5:40 PM CDT for Lincoln County, Nebraska. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2014, 5:40 PM CDT (22:40 UTC)
Expired
Jun 20, 2014, 6:15 PM CDT
In force
35 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 79 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 5:41 PM CDTHAIL 1.757 Ene North Platte, NE
Jun 20, 6:00 PM CDTHAIL 1.7510 N Maxwell, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 2:20 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.7 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 641 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 264 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
641 J/kg
Mixed-layer CIN
-158 J/kg
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
264 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WUUS53 KLBF 202240
SVRLBF
NEC111-202315-
/O.NEW.KLBF.SV.W.0151.140620T2240Z-140620T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
540 PM CDT FRI JUN 20 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 615 PM CDT

* AT 538 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  NORTHEAST OF NORTH PLATTE...AND MOVING NORTHEAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 87 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4118 10077 4139 10071 4139 10035 4112 10056
TIME...MOT...LOC 2240Z 210DEG 15KT 4126 10064

HAIL...1.00IN
WIND...<50MPH

$$

STOPPKOTTE
2 follow-up statements
385 
WWUS53 KLBF 202252
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT FRI JUN 20 2014

NEC111-202315-
/O.CON.KLBF.SV.W.0151.000000T0000Z-140620T2315Z/
LINCOLN NE-
552 PM CDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LINCOLN COUNTY UNTIL 615 PM CDT...

AT 547 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST
OF NORTH PLATTE...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 87 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4118 10077 4139 10071 4139 10035 4112 10056
TIME...MOT...LOC 2252Z 206DEG 12KT 4125 10061

HAIL...1.75IN
WIND...<50MPH

$$

STOPPKOTTE
827 
WWUS53 KLBF 202300
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CDT FRI JUN 20 2014

NEC111-202315-
/O.CON.KLBF.SV.W.0151.000000T0000Z-140620T2315Z/
LINCOLN NE-
600 PM CDT FRI JUN 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
LINCOLN COUNTY UNTIL 615 PM CDT...

AT 557 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
MAXWELL...AND MOVING EAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN LINCOLN COUNTY.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 87 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4118 10077 4139 10071 4139 10035 4112 10056
TIME...MOT...LOC 2300Z 250DEG 10KT 4123 10056

HAIL...1.75IN
WIND...<50MPH

$$
STOPPKOTTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:46 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 20, 2:46 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
246 PM CDT FRI JUN 20 2014

.SYNOPSIS...
ISSUED AT 245 PM CDT FRI JUN 20 2014

UPPER CLOSED LOW OVER NORTHERN NORTH DAKOTA THIS MORNING. CLOSED
LOW OVER THE GULF OF ALASKA AND CLOSED LOW OFF THE NORTHEAST
CONUS. MAINLY ZONAL PATTERN OVER MOST OF THE LOWER 48.

QUASI-STATIONARY BOUNDARY ACROSS MUCH OF THE CWA THIS
AFTERNOON...WITH A REMNANT OUTFLOW BOUNDARY /FROM MORNING
CONVECTION/ ACROSS SOUTHWEST NEBRASKA. NICE CU FIELD ALONG AND
SOUTH OF THE BOUNDARY...WHERE MOISTURE IS POOLING...WITH DEW PTS IN
THE 60S TO AROUND 70. SEVERE THUNDERSTORM WATCH HAS ALREADY BEEN
ISSUED FOR MUCH OF THE CWA FOR THE REST OF THE AFTERNOON AND
EVENING HOURS.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 245 PM CDT FRI JUN 20 2014

TONIGHT WILL FOCUS ON SEVERE POTENTIAL. DEW PTS IN THE 60S TO
AROUND 70 AND TEMPS IN THE 80S. CAP HAS FOR THE MOST PART BEEN
ELIMINATED...WITH THUNDERSTORMS ALREADY STARTING TO FIRE. EXPECT
THE COVERAGE TO EXPAND WITH THE SOUTHERN SANDHILLS TO KS INTO
CENTRAL NEB THE AREA OF CONCERN. THE GREATEST THREAT IS HAIL AND
WINDS...AS LL SHEAR IS MARGINAL FOR TORNADIC CELLS. AFTER MIDNIGHT
THE STORMS WILL CONTINUE WITH THE HELP OF A LOW LEVEL JET...HOWEVER
WITH THE LOSS OF HEAT...THE STORMS LIKELY NOT TO BE AS SEVERE.

BOUNDARY CONTINUES TO BE A FACTOR IN THE MORNING...WITH ISOLATED
THUNDERSTORMS STILL POSSIBLE...SIMILAR TO THIS MORNING. OUTFLOW
BOUNDARIES FROM TONIGHTS CONVECTION WILL HAVE TO BE WATCHED AS THEY
WILL PLAY INTO TOMORROW MORNING CONVECTION. SKIES SHOULD SEE SOME
PEAKS OF SUN WITH HIGHS SIMILAR TO TODAY...WITH 80S TO AROUND 90. A
COLD FRONT WILL ENTER IN FROM THE WEST FOR THE AFTERNOON...WITH THIS
BOUNDARY TO BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOP...ALTHOUGH
AHEAD OF THE FRONT WILL ALSO SEE SOME ISOLATED ACTIVITY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 245 PM CDT FRI JUN 20 2014

UPPER LOW OVER SOUTH CENTRAL CANADA WILL CONTINUE TO AFFECT
WEATHER OVER WESTERN NEBRASKA THROUGH THE WEEKEND. SATURDAY NIGHT
COLD FRONT WILL MOVE INTO WESTERN NEBRASKA TO THE NORTHWEST AS
SURFACE LOW OVER NORTHWEST KANSAS POOLS MOISTURE OVER WESTERN
NEBRASKA. STRONG MID LEVEL WAVE MOVES THROUGH THE ZONAL FLOW AFTER
06Z. SHOWERS AND THUNDERSTORMS CONTINUE THROUGH THE DAY ON SUNDAY
WITH STALLED OUT BOUNDARY LYING ACROSS WESTERN NEBRASKA. TEMPERATURE
IN THE 70S AND 80S. BOUNDARY MOVING SOUTH AND EAST OF THE FORECAST
AREA SUNDAY NIGHT AS COOLER AIR MOVES IN FROM THE NORTHWEST.
MODELS DIFFER SOMEWHAT ON TIMING. STRONG MID LEVEL WAVE INTERACTS
WITH FRONT SUNDAY NIGHT AND SOUTHWEST ZONES COULD AGAIN EXPERIENCE
HEAVY RAIN. DEPENDING ON FRONTAL POSITIONS SUNDAY NIGHT POPS MAY
HAVE TO BE DECREASED. RESIDUAL SHOWERS AND THUNDERSTORMS MONDAY
WITH TEMPERATURES IN THE UPPER 60S TO MID 70S. PRECIPITATION ENDS
MONDAY NIGHT WITH LOWS IN THE 50S COOL TUESDAY WITH HIGHS IN THE
70S AS TROUGH OF LOW PRESSURE ASSOCIATED WITH THE HUDSON BAY LOW
PUSHES SOUTH ACROSS THE NORTHERN PLAINS. SCATTERED SHOWERS AND
THUNDERSTORMS AGAIN ON WEDNESDAY AND HIGHS IN THE 80S WITH SCHC OF
THUNDERSTORMS RETAINED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 114 PM CDT FRI JUN 20 2014

SHOWERS WILL EXIT THE KLBF AREA OVER THE NEXT HOUR...WITH THE SUN
COMING OUT. AFTER A BRIEF BREAK IN ACTIVITY...STORMS ARE EXPECTED
TO REDEVELOP LATER THIS AFTERNOON INTO THE EVENING HOURS ACROSS
SOUTHWEST INTO N CENTRAL NEB. ACTIVITY HAS THE CHANCE TO IMPACT
KLBF...ALTHOUGH LESS CONFIDENCE IN ACTIVITY TO IMPACT KVTN. DID
INCLUDE A SOME TS IN THE KLBF TAF...HOWEVER WATCH FOR AMENDMENTS
AS TIMING MAY BE OFF OR NEEDED TO BE EXTEND. ACTIVITY WILL LIFT
TO THE NORTHEAST OVERNIGHT WITH SKIES CLEARING FROM THE WEST.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...POWER
SHORT TERM...MASEK
LONG TERM...POWER
AVIATION...MASEK
Hazardous weather outlook, Jun 20, 3:13 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 PM CDT FRI JUN 20 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-212015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
313 PM CDT FRI JUN 20 2014 /213 PM MDT FRI JUN 20 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
EVENING INTO THE OVERNIGHT HOURS...GENERALLY ALONG AND EAST OF A
LINE FROM OGALLALA TO AINSWORTH. SEVERE STORMS WILL BE
POSSIBLE...MAINLY BEFORE MIDNIGHT...WITH THE MAIN THREAT TO BE
DAMAGING WINDS...LARGE HAIL...AND HEAVY RAINFALL. LOCALIZED
FLOODING WILL ALSO BE A CONCERN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RISK OF SEVERE WEATHER INCREASES SATURDAY AFTERNOON AND
EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. STORMS
ARE EXPECTED TO FORM IN THE WEST AND NORTHWEST AND MOVE SOUTHEAST
AND BECOME MORE NUMEROUS. LARGE HAIL...WIND DAMAGE...ISOLATED
TORNADOES AND HEAVY RAINFALL ARE POSSIBLE.

SEVERE WEATHER IS POSSIBLE AGAIN SUNDAY AFTERNOON AND EVENING.
THE AREA OF CONCERN IS GENERALLY ALONG AND SOUTH OF A LINE FROM
BROKEN BOW TO NORTH PLATTE AND IMPERIAL. LARGE HAIL...WIND DAMAGE
AND HEAVY RAINFALL ARE POSSIBLE.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY AND AT
TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER IN
SOME AREAS. CHECK LATER FORECASTS FOR DETAILS ON THESE POTENTIAL
EVENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Jun 20, 2:47 PM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             8 NE ANSLEY             41.37N 99.27W
06/20/2014  E1.00 INCH       CUSTER             NE   PUBLIC

&&

MARTIN
Local storm report, Jun 20, 2:53 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT FRI JUN 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             7 ENE ANSLEY            41.33N 99.26W
06/20/2014  E1.25 INCH       CUSTER             NE   PUBLIC

&&

MARTIN
Special weather statement, Jun 20, 3:19 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
319 PM CDT FRI JUN 20 2014

NEZ038-202045-
CUSTER NE-
319 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CUSTER COUNTY UNTIL 345
PM CDT...

AT 318 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MASON CITY...OR 23 MILES
EAST OF BROKEN BOW...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CUSTER COUNTY.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 301 AND 305.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 303 AND 308.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

VERY HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

STOPPKOTTE
Special weather statement, Jun 20, 5:28 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
528 PM CDT FRI JUN 20 2014

NEZ037-059-202315-
LINCOLN NE-LOGAN NE-
528 PM CDT FRI JUN 20 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND
NORTHEASTERN LINCOLN COUNTIES UNTIL 615 PM CDT...

AT 524 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES NORTHEAST OF NORTH PLATTE...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
THE EASTERN PORTION OF THE CITY OF NORTH OF PLATTE...AND MAINLY
RURAL AREAS OF EXTREME SOUTHERN LOGAN AND NORTHERN LINCOLN COUNTIES.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 179 AND 187.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 84 AND 107.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

STOPPKOTTE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:48 AM CDTSevere Thunderstorm WarningLBFCuster42 min
Jun 20, 10:31 AM CDTSevere Thunderstorm WarningLBFCuster29 min
Jun 20, 2:27 PM CDTSevere Thunderstorm WarningLBFCuster48 min
Jun 20, 4:41 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt49 min
Jun 20, 6:06 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln39 min
Jun 20, 6:19 PM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 20, 6:28 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan47 min
Jun 20, 6:39 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln51 min
Jun 20, 6:50 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Logan, Thomas40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.